You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Criteria for Discrete Spectrum of Singular Selfadjoint Differential Operators
L. W. Rollins
Proceedings of the American Mathematical Society
Vol. 34, No. 1 (Jul., 1972), pp. 195-200
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2037927
Page Count: 6
You can always find the topics here!Topics: Differential operators, Mathematical theorems, Cinerary urns, Mathematical functions, Integers, Perceptron convergence procedure
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Under certain conditions on the coefficients of symmetric singular differential operators of order $2n$, selfadjoint extensions are shown to have a discrete spectrum. The results are proven specifically for the Friedrichs extension.
Proceedings of the American Mathematical Society © 1972 American Mathematical Society